| Model Number |
M0061903230 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of a stent shaft break.
Event or Problem Description
It was reported that a tria soft ureteral stent was separated during insertion.The procedure was completed.No patient complications were reported.